# SDR DXTA2021092249190

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Cndair CL600*
- Aircraft serial: 6062
- Aircraft time: 4,669 hours, 2,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94717
- Part serial: NSN
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: L
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: THE FORWARD EMERGENCY ISLE LIGHT IS INOP. // SIGN OFF // POWERED AIRCRAFT AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW CL650 MM CH.33-51-00 NOTING ALL LIGHTS OPERATIONAL EXCEPT THE FORWARD FLOOR PATH IDENTIFIER ON THE CREDENZA. PERFORMED VOLTAGE CHECK NOTING POWER AND GROUND TO THE LIGHT ASSEMBLY GOOD. SUSPECT FAULTY LIGHT ASSEMBLY. RESEARCHED REQUIRED PARTS FOR REPAIR AND SUBMITTED TO MCC FOR PROCUREMENT. REMOVED FAILED FORWARD FLOOR PATH IDENTIFIER ON THE CREDENZA P/N BR9471-7 AND INSTALLED NEW LIGHT ASSEMBLY P/N BR9471-7 IAW CL650 SMM CH.33-51-00. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW CL650 MM CH.33-51-00 WITH NO DEFECTS NOTED.
